# SDR CA021203006

- Difficulty date: November 14, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Robsin R22BETA
- Aircraft time: 308 hours
- Engine: Lyc O360J2A
- System (JASC): 2810 · Fuel Storage
- Part: Skin
- Condition: Cracked
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) SKIN CRACKED AT LOWER OUTBOARD CORNER OF FUEL TANK, CRACK TERMINATES AT RIVET HOLE, RESULT WAS A FUEL LEAK.
